# SDR QXEA2015041800206

- Difficulty date: April 18, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4031
- Aircraft time: 33,387 hours, 34,783 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 216052
- Part serial: 1091P
- Condition: Damaged
- Location: Lt Mlg
- Part time: 21,661 hours, 22,774 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

LEFT HUB OF LT MLG EMITTING CONTINUOUS WHITE SMOKE FOR 10-12 MINUTES AFTER SHUTDOWN, PARKING.  INSPECTED FOR OBVIOUS LEAKS ABOVE AND AROUND NR 1 MAIN WHEEL. NONE FOUND. REMOVED NR 1 MAIN WHEEL REF TC 6324101. FOUND INSIDE OF BRAKE COVERED IN GREASE FROM INNER WHEEL BEARING. INSPECTED AXLE FOR SIGNS OF DAMAGE. NONE NOTED. R & R NR 1 BRAKE REF TC 6324201.  INSTALLED SERVICABLE NR 1 WHEEL ASSY FROM STOCK REF TASK CARD 6324101. NO FURTHER DEFECTS NOTED. RETURNED TO SERVICE.
